1mg, best e pharmacy in India


MRP: Rs. 19.76 for 1 packet(s) (15 ML drop each)
Unfortunately, we don't have any more items in stock
Report Error

Composition for FEPANIL

Paracetamol(125 mg)

food interaction for FEPANIL

alcohol interaction for FEPANIL

pregnancy interaction for FEPANIL

lactation interaction for FEPANIL

It can be taken with or without food, but it is better to take Fepanil 125 mg drop at a fixed time.
Fepanil 125 mg drop may cause excessive drowsiness and calmness with alcohol.
Fepanil 125 mg drop may be unsafe to use during pregnancy.
Either animal studies have shown adverse effect on fetus and there are no human studies or studies in human and animals are not available. It should be given only if potential benefits justifies risk to the fetus. Please consult your doctor.
Unknown. Human and animal studies are not available. Please consult your doctor.


Paracetamol(125 mg)


Fepanil 125 mg drop is used for the relief of mild to moderate pain in conditions such as headache (including migraine), toothache, ear pain, joint pain, pain during menstruation, fever, feverish colds, and flu.

How it works

Fepanil 125 mg drop belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Fepanil 125 mg drop reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin


6 Substitutes
Sorted By
  • P 125 MG DROP
    (15 ML drop in packet)
    Apex Laboratories Pvt Ltd
    Rs. 1.92/ML of drop
    Rs. 28.80
    pay 46% more per ML of drop
  • P U C 125MG DROPS
    (15 ML drop in packet)
    Alkem Laboratories Ltd
    Rs. 1.70/ML of drop
    Rs. 25.50
    pay 29% more per ML of drop
    (15 ML drop in packet)
    Anhox Healthcare Pvt Ltd
    Rs. 1.67/ML of drop
    Rs. 25
    pay 27% more per ML of drop
    (15 ML drop in packet)
    Alde Medi Impex Ltd
    Rs. 1.37/ML of drop
    Rs. 20.50
    pay 4% more per ML of drop
    (15 ML drop in packet)
    Anglo-French Drugs & Industries Ltd
    Rs. 0.83/ML of drop
    Rs. 12.50
    save 37% more per ML of drop

Expert advice for FEPANIL

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions for FEPANIL


Q. Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever.
Q. Does paracetamol make you drowsy / sleepy? 
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness.
Q. Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain.
It is not an antibiotic.
Q. Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol.
Q. Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Top Medicines Prescribed with FEPANIL 125 MG DROP


Content on this page was last updated on 23 August, 2014, by Dr. Varun Gupta (MD Pharmacology)